# SDR SWAA2024102835404

- Difficulty date: September 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT (1E/A) 2024-571997<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30 S/N: B23353969 DUE DATE: 17-MAR-25.;[02] TOOL USED ON STEP 4 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 07-DEC-24;[03] REPAIRED AFT CORNER SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE LOCATED ON AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.
